I wrote a month or so ago about my fear of my back pain coming back. Well, I went to the doctor and they put me on steroids. First, I will say that they worked, my back pain is 95% better! Thank the Good and Gracious Lord!
On the other hand, I have lost my mind and it might seem like a cop out, but I fear that a lot of it is the result of the steroids. I have never felt this way before. I will be the first to admit that I have had anger issues in the past, but they were nothing compared to the pure evil seeping from me lately.
When I first began taking the steroids, I felt like I was losing my mind. I suffered the jitters, the shakes, and even felt on the constant verge of a panic attack. It was horrible! I felt horrible and all I wanted to do was sleep. Then those symptoms stated to disappear about a week after I completed taking my steroid. (As a side note, the doctor said that I displayed hypersensative physiological signs to the medicine.)
Okay, so, I took the steroids for a week and suffered those side effects for about a week after that. Then, I did okay for about two weeks and all of a sudden, I turned into the Bride of Satan! O M G! I have been the crankiest that I have ever been in my life the last few days. At first, I had no clue what had come over me. I just woke up yesterday and couldn't shake this horrible cranky feeling. I worked hard to change my thoughts and become a normal person by last night. But once, again I woke up this morning and it took nothing at all to set me off. Then, it struck me, it takes a couple of weeks for the steroids to leave my system. I think that they must be leaving me super sensitive. Lets just say that I now understand the true meaning of "roid rage!"
But, you know what, through all of this, if I had to take them again, I would.